# SDR GLB2008F00006

- Difficulty date: June 11, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE PILOTS REPORTED THAT A LARGE FUEL LEAK WAS OBSERVED IN FLIGHT FROM THE LT FUEL TANK.  300 POUNDS OF FUEL LOST IN ONE HOUR OF FLIGHT.  MAINTENANCE RETORQUED SCREW ON AFFECTED WING PANELS IAW MM 28-10-00.  LEAK CHECK WAS GOOD.  (K)
